# SDR K11A2024082000279

- Difficulty date: June 27, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,289 hours, 40,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 56,289 hours, 40,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA HOLES HAVE CRACK INDICATIONS ON FRAME STA 500A IN FWD PIT RBL 4
